Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the residual finiteness and other properties of (relative) one-relator groups
Stephen J. Pride.
Proc. Amer. Math. Soc. 136 (2008), 377-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358474
A generating function for sums of multiple zeta values and its applications
Takashi Aoki, Yasuhiro Kombu and Yasuo Ohno.
Proc. Amer. Math. Soc. 136 (2008), 387-395
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358475
The order of a group of even order
Hiroyoshi Yamaki.
Proc. Amer. Math. Soc. 136 (2008), 397-402
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358476
On a conjecture of Broughan
Santos Hernández Hernández and Florian Luca.
Proc. Amer. Math. Soc. 136 (2008), 403-407
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358477
Biorthogonal exponential sequences with weight function $exp(ax^{2}+ibx)$ on the real line and an orthogonal sequence of trigonometric functions
Mohammad Masjed-Jamei.
Proc. Amer. Math. Soc. 136 (2008), 409-417
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358478
On the distribution of Kloosterman sums
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 136 (2008), 419-425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358479
Vector-valued Maass-Poincaré series
Sharon Anne Garthwaite.
Proc. Amer. Math. Soc. 136 (2008), 427-436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358480
A cohomological characterization of Leibniz central extensions of Lie algebras
Naihong Hu, Yufeng Pei and Dong Liu.
Proc. Amer. Math. Soc. 136 (2008), 437-447
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358481
Simultaneous Surface Resolution in Cyclic Galois Extensions
Shreeram S. Abhyankar and Nan Gu.
Proc. Amer. Math. Soc. 136 (2008), 449-452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358482
Note on arithmetic convolution equations
Michal Feckan.
Proc. Amer. Math. Soc. 136 (2008), 453-459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358483
The torsion of $p$-ramified Iwasawa modules II
Satoshi Fujii.
Proc. Amer. Math. Soc. 136 (2008), 461-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358484
Free resolutions of parameter ideals for some rings with finite local cohomology
Hamidreza Rahmati.
Proc. Amer. Math. Soc. 136 (2008), 467-474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358485
Every numerical semigroup is one half of a symmetric numerical semigroup
J. C. Rosales and P. A. García-Sánchez.
Proc. Amer. Math. Soc. 136 (2008), 475-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358486
A test complex for Gorensteinness
Lars Winther Christensen and Oana Veliche.
Proc. Amer. Math. Soc. 136 (2008), 479-487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358487
Matlis duals of top Local cohomology modules
Michael Hellus and Jürgen Stückrad.
Proc. Amer. Math. Soc. 136 (2008), 489-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358488
Global coefficient ring in the Nilpotence Conjecture
Joseph Gubeladze.
Proc. Amer. Math. Soc. 136 (2008), 499-503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358489
Some Ideals with Large Projective Dimension
Giulio Caviglia and Manoj Kummini.
Proc. Amer. Math. Soc. 136 (2008), 505-509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358490
Stability of solitary waves for the Ostrovsky equation
Yue Liu and Masahito Ohta.
Proc. Amer. Math. Soc. 136 (2008), 511-517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358491
Hypercyclic and topologically mixing cosine functions on Banach spaces
Antonio Bonilla and Pedro J. Miana.
Proc. Amer. Math. Soc. 136 (2008), 519-528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358492
An elementary proof of Schmüdgen’s theorem on the moment problem of closed semi-algebraic sets
Tim Netzer.
Proc. Amer. Math. Soc. 136 (2008), 529-537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358493
Strong convergence results for nonself multimaps in Banach spaces
N. Shahzad and H. Zegeye.
Proc. Amer. Math. Soc. 136 (2008), 539-548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358494
Sharp bounds for the valence of certain harmonic polynomials
Lukas Geyer.
Proc. Amer. Math. Soc. 136 (2008), 549-555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358495
Characterizing strong estimates
Chaoyuan Liu and Joseph Rosenblatt.
Proc. Amer. Math. Soc. 136 (2008), 557-567
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358496
A mean value theorem for generalized Riemann derivatives
H. Fejzic, C. Freiling and D. Rinne.
Proc. Amer. Math. Soc. 136 (2008), 569-576
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358497
Mapping properties of analytic functions on the unit disk
Alexander Yu. Solynin.
Proc. Amer. Math. Soc. 136 (2008), 577-585
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358498
Lipscomb’s space $𝜔^{A}$ is the attractor of an infinite IFS containing affine transformations of $l^{2}(A)$
Radu Miculescu and Alexandru Mihail.
Proc. Amer. Math. Soc. 136 (2008), 587-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358499
Nontrivial compact blow-up sets of smaller dimension
Mayte Pérez-Llanos and Julio D. Rossi.
Proc. Amer. Math. Soc. 136 (2008), 593-596
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358500
Wave packet parametrices for evolutions governed by pdo’s with rough symbols
Jeremy Marzuola, Jason Metcalfe and Daniel Tataru.
Proc. Amer. Math. Soc. 136 (2008), 597-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358501
Function representation of a noncommutative uniform algebra
Krzysztof Jarosz.
Proc. Amer. Math. Soc. 136 (2008), 605-611
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358502
Differential structure of the Thompson components of selfadjoint operators
Guillermina Fongi and Alejandra Maestripieri.
Proc. Amer. Math. Soc. 136 (2008), 613-622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358503
Principal groupoid $C^{*}$-algebras with bounded trace
Lisa Orloff Clark and Astrid an Huef.
Proc. Amer. Math. Soc. 136 (2008), 623-634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358504
Note on Schwarz-Pick estimates for bounded and positive real part analytic functions
Shaoyu Dai and Yifei Pan.
Proc. Amer. Math. Soc. 136 (2008), 635-640
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358505
Directional derivative estimates for Berezin’s operator calculus
L. A. Coburn and Bo Li.
Proc. Amer. Math. Soc. 136 (2008), 641-649
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358506
Classification of escaping exponential maps
Markus Förster, Lasse Rempe and Dierk Schleicher.
Proc. Amer. Math. Soc. 136 (2008), 651-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358507
Semiclassical analysis for highly degenerate potentials
P. Álvarez-Caudevilla and J. López-Gómez.
Proc. Amer. Math. Soc. 136 (2008), 665-675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358508
Hyperbolic sets exhibiting $C^{1}$-persistent homoclinic tangency for higher dimensions
Masayuki Asaoka.
Proc. Amer. Math. Soc. 136 (2008), 677-686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358509
Amenable actions and almost invariant sets
Alexander S. Kechris and Todor Tsankov.
Proc. Amer. Math. Soc. 136 (2008), 687-697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358510
Code equivalence characterizes finite Frobenius rings
Jay A. Wood.
Proc. Amer. Math. Soc. 136 (2008), 699-706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358511
Uniqueness of $E_{∞}$ structures for connective covers
Andrew Baker and Birgit Richter.
Proc. Amer. Math. Soc. 136 (2008), 707-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358512
Small volume on big $n$-spheres
Christopher B. Croke.
Proc. Amer. Math. Soc. 136 (2008), 715-717
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358513
$P(𝜔)/fin$ and projections in the Calkin algebra
Eric Wofsey.
Proc. Amer. Math. Soc. 136 (2008), 719-726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358514
Stable indecomposability of loop spaces on symplectic groups
Kouyemon Iriye.
Proc. Amer. Math. Soc. 136 (2008), 727-733
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358515
The Stasheff model of a simply-connected manifold and the string bracket
A. Lazarev.
Proc. Amer. Math. Soc. 136 (2008), 735-745
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358516
Uniqueness of the Kontsevich-Vishik trace
L. Maniccia, E. Schrohe and J. Seiler.
Proc. Amer. Math. Soc. 136 (2008), 747-752
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2358517